Carbilev Forums

Recently active Carbilev forums and community discussion threads. Post your question or story about Carbilev and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
Interaction of Nuzak with other medication

Dear Dr. I have a bad neck condition: p had a fusion and prosthesis implanted above the fusion. The prosthesis has "collapsed" causing pain. I'm on Nuzak 40mg mornings plus E|pitec 10mg at night. I have trouble sleeping. I'm also taking blood pressure & cholesterol medication. Could there be an interaction between the medication? ## Hello, Elize! How are you? Can you please post back with the names of all of the medications you take, so I can check for you? I can't check just by knowing the grouping. Thank you! ## Can i take carbilev 25/100 with nuzzak? ## Sorry i said nuzzak, should be nuzak

Updated
carbilev side affects and treatment

I have been on carbilev since January 2013., although not diagnosed with parkinsons the neurologist is treating me for it. I have now been diagnosed with skin cancer after they removed a wart, this wart appeared in December 2013, removed in February 2014 I am now booked for a CT scan. In the meantime I have a very itchy scalp seamingly the result of dandruff which I have never had a problem with. My arms and legs are weak I have bad balance and very bad gait leaning forward, shuffle when I walk. I am 64 years old turning 65 in November I live in South Africa. r d

Updated
spasms in feet with neuropathy

Hi, I suffer severly with neuropathy and spasms in my feet and calf muscles,I also have severe rheumatoid arthritis, therefore in a lot of pain.Today I have been given Carbilev for the 1st time..is there anyone who has used this drug for these problems...if so, have they helped. thanks ## I have been diagnosed with neuropathy in the feet. I have experienced severe cramps in the inner thighs, mostly seemingly controlled with the use of Tonic Water. Also, lately, I have severly painful spasms in the arch area of the right foot. These occur almost entirely when laying down. The pain is almost unbearable. I also have arthritis in a few areas. I underwent surgery for spinal stenosis in early January. Wnat's going on????

Updated
CARBILEV

I HAVE RESTLESS LEG SYNDROME WHICH IS FAIRLY BAD - I AM IN MY EARLY 50'S - I WAS PUT ON CARBILEV AROUND THREE TO FOUR MONTHS AGO - IT WAS WONDERFUL FOR THE FIRST TWO MONTHS, BUT NOW THERE ARE ALL KINDS OF SIDE EFFECTS!!! NAUSEA / HEADACHES / WORSENED RLS / BAD SLEEPING PATTERN / TERRIBLE MOOD SWINGS / I COULD GO ON!!! STOP THEM NOW!!! I HAVE!!! ## I COULD NOT AGREE WITH YOU MORE THE NAUSEA IS HELL

Updated
increased dosage causing weak legs and breathing d

have been diagnosed with parkinsons about 2 yrs ago. the doctor prescribed 100mg carbilev. now has increased it to 250mg causing breathing problems and very weak legs. is the increase too high and sudden. causing lots of falling

Updated



Discuss Carbilev

No registration needed.
Simply fill out the form below.

Discuss: Carbilev

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 July 2015.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA